# SDR UPS06848175

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST MAIN SYS HYD PRES AND QTY TO AUX POS.  RAN "LOSS OF HYD FLUID OR PRES" CK LIST.  LANDED W/FULL FLAPS ON AUX PUMP.  FOUND NR 3 ENG PRESS LINE CHAFED THROUGH.  REMOVED AND REPLACED LINE AND CLAMP LEAK CK GOOD REF LP 625876/ITEM 2/3.
